# SDR DALA2022070604700

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767
- Aircraft serial: 29706
- Aircraft time: 84,190 hours, 16,485 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:602, CORRECTIVE ACTION: R/R DOOR SLIDE INDICATOR IAW B767-400 AMM 52-71 OPS CHECKED NML. (2305365)
